# SDR ASAA2018101526500

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,302 hours, 5,816 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 17,302 hours, 5,816 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 17,302 hours, 5,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTER FAN CASE NUTPLATES BETWEEN B6-B7 FAN FRAME SHROUD FLANGES SHOWS CORROSION (APPROX) 11 EA. AT 1-8 O'CLOCK ALF. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE.
